Journal article

The growth rates of ideal Coxeter polyhedra in hyperbolic 3-space

  • Kellerhals, Ruth Department of Mathematics, University of Fribourg, Switzerland
  • Nonaka, Jun Waseda University Senior High School, Tokyo, Japan
    2017
Published in:
  • Tokyo Journal of Mathematics. - 2017, vol. 40, no. 2, p. 379-391
English In [7], Kellerhals and Perren conjectured that the growth rates of the reflection groups given by compact hyperbolic Coxeter polyhedra are always Perron numbers. We prove that this conjecture holds in the context of ideal Coxeter polyhedra in H3. Our methods allow us to bound from below the growth rates of composite ideal Coxeter polyhedra by the growth rates of its ideal Coxeter polyhedral constituents.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306437
Statistics

Document views: 5 File downloads:
  • kel_gri.pdf: 2